Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for red bumps on legs,hands and back caused by waxing

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6176 Questions
Question
I was wondering if you could help me with a problem I've had lately. I've made a few attempts at shaving my legs over the past year or so, and recently tried waxing, and every time I've had a similar result: lots of little red bumps on the leg, hand,on the back. every time i do wax result is same.skin is red at EVERY single pore where a hair was. I understand that this is normal during the first 24 hours, but they're not receding anyway. What can I do to get these to go away faster?
Posted Thu, 27 Mar 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 58 minutes later
Brief Answer: pseudo folliculitis Detailed Answer: Hello Thanks for the query. Probably you are developing pseudo folliculitis. It is a condition where the remaining bottom portion of hair pierces the skin and causes allergic reaction. It can be treated by application of mild steroids. I would like to see a photograph. This will help me in supporting my diagnosis. There is an option to upload photograph on right side of query page. Please utilize it. Waiting for your response. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for red bumps on legs,hands and back caused by waxing 42 hours later
Thank you for your answer. i have attached three pics. please find that. and let me know how to cure this. next time before i do wax what precautions i have to take? Thank you
 
 
Answered by Dr. Rahul Kumar 26 hours later
Brief Answer: Pseudo folliculits Detailed Answer: Hello Thanks for photographs. Its pseudo folliculitis. Apply a mild steroid lotion. Desonide lotion will be best for you. Apply for a week you will get good response. Next time better use a hair removal cream or else apply a moisturizer overnight and then do waxing in morning. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for red bumps on legs,hands and back caused by waxing 18 hours later
Hello, Thank you for your answer. so every time i will do wax i need to use desonide lotion? There is no permanent solution for this? And the marks it left ? Please suggest something for the marks. i have a few more questions to ask. i am also having hair loss problem. I already undergone a treatment for dis before. MEDICAL HISTORY: HAIR LOSS, DANDRUFF,OILY HAIR, LOW SERUM FERRITIN. TREATMENT: TRIATOP SOLUTION, TAB FALLI HAIR, TRIFLOW ONDITIONER. But no result. Then i took a test of SERUM FERRITIN and found negative. Doctor prescribed CAPSULE AUTRIN. After that hairfall started receding. Furthermore doctor prescribed Triclenz shampoo and tugain gel 2%. then everything was okay but the hair i lost did not grow back. Treatment duration was XXXXXXX 2010 to august 2012 but now again i am having same problem but this time my ferritin level is completely normal. Again dandruff and loss of hair. Right now i am taking PROANAGEN, XXXXXXX LOTION, IONAX-T LOTION and FALLIHAIR TAB. Somehow dandruff is stable now but not loss of hair. Please suggest me what should i do and how to get back lost hair as now it is half of my hair i used to have before.
 
 
Answered by Dr. Rahul Kumar 14 hours later
Brief Answer: skin lightening cream Detailed Answer: Hello Yes you will have to use desonide every time you shave. For pigmentation use melalite cream. This is skin peeling and skin lightening cream. Regarding hair fall, Iron deficiency appears to be main cause. Although ferritin level is normal, its better to take a 30 day course of iron capsule. Apart from this, start applying minoxidil lotion. This will promote hair growth. You can continue with rest of the medication. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for red bumps on legs,hands and back caused by waxing 2 hours later
Thank You Sir. I Am Taking Autrin Capsule Everyday . If I stop Taking Then Ferritin Level goes Down. I Already Took Proanangen And falli Hair for 45 Days. I Dont Think Its Getting better .. Should I Continue those ??? And if Then how many Days?,?? And also a specific name of minoxidil lotion?
 
 
Answered by Dr. Rahul Kumar 8 hours later
Brief Answer: Treatment for 6 months Detailed Answer: Hello Yes please continue with proanagen. You must take it for at least 6 months. You can try tugain 2 % lotion ( minoxidil ). apply it twice daily like an oil. Continue entire treatment for 6 months to get results. Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for red bumps on legs,hands and back caused by waxing 6 hours later
Thank you so much sir ..
 
 
Answered by Dr. Rahul Kumar 16 hours later
Brief Answer: welcome Detailed Answer: You are most welcome
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor